# SDR USAA020007

- Difficulty date: January 15, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 54,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED .75 INCH BY 4 INCH AREA OF DEEP PITTING, STATION 1635-1640 LBL 24.  CORROSION LEVEL 1.  REMOVED OLD SEAT TRACK SECTION, FABRICATED NEW AND INSTALLED PER SRM 51-10-00.  (M)
